Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 34, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at May 4, 2007, 4:17 PM EDT for Effingham County, Screven County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2007, 4:17 PM EDT (20:17 UTC)
- Expired
- May 4, 2007, 5:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Effingham County, GA, Screven County, GA
The radar
The Charleston,SC radar (KCLX), 35 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 4:25 PM EDT | HAIL 0.88 | 1 N Kildare, GA | RESIDENCE ON PRYOR ROAD REPORTED NICKEL SIZE HAIL. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 042017 SVRCHS GAC103-251-042100- /O.NEW.KCHS.SV.W.0034.070504T2017Z-070504T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 417 PM EDT FRI MAY 4 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EFFINGHAM COUNTY IN SOUTHEAST GEORGIA... SCREVEN COUNTY IN SOUTHEAST GEORGIA... * UNTIL 500 PM EDT * AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KILDARE...OR ABOUT 13 MILES NORTH OF SPRINGFIELD. THIS STORM WAS NEARLY STATIONARY. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... KILDARE... FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3247 8136 3256 8129 3264 8144 3256 8152 $$
3 follow-up statements
000 WWUS52 KCHS 042036 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 435 PM EDT FRI MAY 4 2007 GAC103-251-042100- /O.CON.KCHS.SV.W.0034.000000T0000Z-070504T2100Z/ EFFINGHAM GA-SCREVEN GA- 435 PM EDT FRI MAY 4 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR EFFINGHAM AND SCREVEN COUNTIES... AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEWINGTON...OR ABOUT 15 MILES NORTH OF SPRINGFIELD... MOVING NORTHWEST AT 5 MPH. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NEWINGTON. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3252 8144 3258 8133 3266 8148 3259 8156 $$
000 WWUS52 KCHS 042051 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 450 PM EDT FRI MAY 4 2007 GAC103-042100- /O.CAN.KCHS.SV.W.0034.000000T0000Z-070504T2100Z/ EFFINGHAM GA- 450 PM EDT FRI MAY 4 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM COUNTY HAS BEEN CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO SCREVEN COUNTY...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3255 8148 3260 8139 3266 8148 3259 8156 $$ GAC251-042100- /O.CON.KCHS.SV.W.0034.000000T0000Z-070504T2100Z/ SCREVEN GA- 450 PM EDT FRI MAY 4 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SCREVEN COUNTY... AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEWINGTON...OR ABOUT 12 MILES SOUTHEAST OF SYLVANIA...MOVING NORTHWEST AT 5 MPH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3255 8148 3260 8139 3266 8148 3259 8156 $$
000 WWUS52 KCHS 042058 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 457 PM EDT FRI MAY 4 2007 GAC251-042107- /O.EXP.KCHS.SV.W.0034.000000T0000Z-070504T2100Z/ SCREVEN GA- 457 PM EDT FRI MAY 4 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN COUNTY WILL EXPIRE AT 500 PM EDT... AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3255 8148 3260 8139 3266 8148 3259 8156 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:50 PM EDT, 27 minutes earlier.
Area forecast discussion, May 4, 3:50 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 350 PM EDT FRI MAY 4 2007 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... DIFFERENTIAL HEATING BOUNDARY DEVELOPED THIS AFTERNOON BETWEEN THE CLOUD COVERED LOCATIONS TO THE NORTH IMPACTED BY THE SURFACE WEDGE INLAND...AND AREAS TO THE SOUTH THAT WERE ABLE TO SCATTER OUT. FIRST STORMS OF THE AFTERNOON HAVE THUS DEVELOPED AROUND EFFINGHAM COUNTY AT THE INTERSECTION OF THIS DIFFERENTIAL HEATING BOUNDARY AND THE SEABREEZE FRONT. WIDESPREAD CUMULUS IN THE SOUTHEAST GEORGIA COUNTIES ARE EVIDENCE OF THE INSTABILITY PRESENT THAT MAY ASSIST IN SPINNING UP A FEW MORE ISOLATED THUNDERSTORMS THROUGH THE AFTERNOON. SURFACE HIGH TO THE NORTHEAST WILL MAINTAIN A WEDGE EAST OF THE APPALACHIANS TONIGHT...WITH A WEAK FRONT DEPICTING THE SOUTHERN EXTENT OF THE WEDGE LINGERING ACROSS THE FORECAST AREA. EXPECT SHOWER CHANCES TO DIMINISH OVERNIGHT AS THE DAYTIME INSTABILITY AND SEABREEZE FORCING ARE NO LONGER INFLUENTIAL. THE SURFACE FRONTAL BOUNDARY RETREATS NORTHWARD EARLY SATURDAY...AS THE INLAND WEDGE ERODES AHEAD OF A DEVELOPING WAVE OF LOW PRESSURE TO THE WEST. AT THE SAME TIME...AN UPPER SHORTWAVE OVER THE OHIO VALLEY WILL MERGE WITH THE SOUTHERN EDGE OF A DEEP TROUGH ALOFT OVER THE NORTHEASTERN STATES. THE UPPER TROUGH THEN PUSHES SOUTHWARD AND PROVIDES ENOUGH UPPER LEVEL ENERGY TO ALLOW THE SURFACE WAVE TO INTENSIFY AS IT DROPS THROUGH THE CAROLINAS THROUGH SATURDAY NIGHT. HAVE ADVERTISED BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON IN COMPARISON TO THIS AFTERNOON...DUE TO MORE CONDUCIVE UPPER DYNAMICS. BEST UPPER FORCING WILL INITIALLY BE TO THE NORTH. HAVE THUS MENTIONED CHANCE THUNDERSTORMS MAINLY NORTH OF SAVANNAH RIVER FOR THE AFTERNOON...WITH A SLIGHT CHANCE SOUTHERN COUNTIES. LIMITING FACTORS FOR ANY STRONG CONVECTION WITH BE THE PERSISTENT CLOUD COVER SUPPRESSING DAYTIME HEATING AND UNIMPRESSIVE WIND FIELDS ALOFT. GFS INDICATES THE CENTER OF THE SURFACE LOW MOVING OFFSHORE APPROXIMATELY AT THE NC/SC BORDER EARLY SUNDAY MORNING...WITH NAM BRINGING THE LOW OFFSHORE FURTHER TO THE NORTH. WILL SPREAD THE CHANCE POPS OVER THE ENTIRE CWA BY SATURDAY EVENING BEGINS TO CROSS THROUGH THE FORECAST AREA. HIGH TEMPERATURES SATURDAY WILL RANGE FROM THE UPPER 70S NORTH TO THE LOWER 80S IN THE SOUTHERN COUNTIES. OVERNIGHT CLOUDS BOTH TONIGHT AND SATURDAY NIGHT WILL MAINTAIN LOW TEMPERATURES IN THE 60S. && .LONG TERM /SUNDAY THROUGH FRIDAY/...THE UPR-LVL PATTERN WL REMAIN HIGHLY AMPLIFIED ACROSS THE U.S. THROUGH MUCH OF THE XTNDD PERIOD. A STRONG SHORTWAVE ROTATING CYCLONICALLY AROUND THE LARGE UPR LOW OVR THE CANADIAN MARITIMES WL HELP DRIVE A LARGE CANADIAN ANTICYCLONE S THROUGH THE CAROLINAS AND GA THIS WEEKEND. THE FNT IS XPCTD TO PUSH INTO THE SC ZONES BY LTE SUN MRNG AND CLR OUR GA ZONES ALONG THE ALTAMAHA RIVER DURING THE AFTN. GIVEN THE TIMING OF THE FNT...A LARGE TEMP DIFFERENTIAL WL LIKELY BE FOUND ACROSS THE CWFA WITH READINGS TOPPING OUT IN THE LWR-MID 70S ACROSS THE CHARLESTON TRI-COUNTY AREA WARMING TO THE LWR-MID 80S ALONG THE ALTAMAHA RIVER. THERE WL LIKELY BE ENOUGH LIFT AND LOW-LVL MOISTURE ALONG THE BNDRY TO SUPPORT SCATTERED SHOWERS WITH A FEW TSTMS ACROSS SE GA WHERE THE THERMODYNAMIC ENVIRONMENT WL BE MORE FAVORABLE FOR CONVECTION. PCPN WL QUICKLY END FROM N-S SUN AFTN AS MUCH DRIER AND COOLER AIR ADVECTS SOUTHWARD AS CYCLOGENESIS TAKES PLACE WELL OF THE SC COAST. DRY CONDITIONS WL DOMINATE FOR THE REMAINDER OF THE FCST PERIOD WITH HIGH PRES DOMINATING BOTH AT THE SFC AND ALOFT. TEMPS WL START THE WEEK OUT WELL BELOW NORMAL THEN SLOWLY WARM BACK ABOVE NORMAL BY WEEK/S END. LOWS MON MRNG COULD COME VERY CLOSE TO RECORD TERRITORY...ESP AT SAV AND CHL. && .MARINE... WINDS OVER THE MARINE ZONES WILL REMAIN EAST TO NORTHEAST TONIGHT...AS SURFACE HIGH PRESSURE CONTINUES TO RIDGE INLAND. THE WEAK BOUNDARY OVER THE COASTAL WATERS REPRESENTING THE SOUTHERN EXTENT OF THE INLAND WEDGE WILL RETREAT NORTHWARD ON SATURDAY...ALLOWING WINDS TO VEER TO A MORE SOUTHEAST DIRECTION BY THE AFTERNOON AND SOUTHERLY BY THE EVENING. A STRONG CDFNT WL PUSH S ACROSS THE WTRS ON SUN AS STRONG HIGH PRES BUILDS IN FROM THE N. STRONG CAA COUPLED WITH SST/S IN THE LWR-MID 70S WL SUPPORT DEEP MIXING PROFILES WITH WNDS AND SEAS LIKELY PUSHING WELL INTO THE SCA RANGE BY MID AFTN ACROSS THE SC WTRS AND LTE AFTN ACROSS THE GA WTRS. THERE IS EVEN A DISTINCT POSSIBILITY THAT GALES MAY OCCUR OVR THE GA OFFSHORE WTRS AS THE PRES GRADIENT BEGINS TO TIGHTEN WITH LOW PRES DVLPG OFF THE SC COAST. FCST SOUNDINGS SUPPORT AT LEAST FREQUENT GUSTS IN EXCESS OF 34 KT SO CONFIDENCE FOR GALE FORCE WNDS IS INCRG. PER COORD WITH OPC AND JAX WL CAP WNDS AT 25-30 KT FOR NOW HWVR WL UPDATE THE HAZARDOUS WEATHER OUTLOOK TO INCLUDE A POSSIBILITY FOR GALE CONDITIONS FOR AMZ374. THE DVLPG NE FETCH WL SUPPORT RAPIDLY BUILDING SEAS SUN-MON. XPCT COMBINED SEAS /THE COMBINATION OF WIND WAVE AND SWELL/ TO TOP OUT IN THE 5-8 FT RANGE WITHIN 20 NM AND 10-13 FT ACROSS THE GA OFFSHORE WTRS. ITS DOES APPEAR AS THOUGH AN EXTENDED SCA EVENT WL LIKELY UNFOLD THROUGH ERLY NXT. && .AVIATION /18Z-18Z/... LOWER CLOUDS HAVE SCATTERED THIS AFTERNOON WITH HIGH CLOUDS REMAINING OVER THE FORECAST AREA. A GENERALLY EAST ONSHORE FLOW WILL CONTINUE AT BOTH TERMINALS THROUGH THE TAF PERIOD...WITH WINDS DIMINISHING OVERNIGHT. SOMEWHAT UNCERTAIN ON THE EXTENT OF CIGS THIS EVENING AND HAVE MAINTAINED SCATTERED TO BROKEN VFR CIGS THROUGH THE EVENING. CONFIDENCE IS HIGHER THAT MVFR AND IFR CIG/VSBYS MAY DEVELOP AFTER MIDNIGHT. MAV AND MET GUIDANCE AGREE ON LOWERED CIGS AS SURFACE MOISTURE BECOMES TRAPPED UNDER THE INVERSION...WITH ONLY MET INDICATING REDUCED VSBYS. CONDITIONS EXPECTED TO IMPROVE SHORTLY AFTER SUNRISE AT BOTH KCHS AND KSAV AS CIGS LIFT TO VFR. && .LAKE WINDS...STRONG CAA AND WARM LAKE WATERS WL LIKELY SUPPORT LAKE WIND ADVISORY CRITERIA ON LAKE MOULTRIE BY LATE SUN AFTN OR SUN EVNG. WL INCLUDE A MENTION IN THE HAZARDOUS WEATHER OUTLOOK AT A LAKE WIND ADVISORY MAY EVENTUALLY BE NEEDED. && .HIGH SURF/RIP CURRENTS...THERE WL BE AN ENHANCED RISK FOR RIP CURRENTS SUN AND MON ALONG THE BEACHES OF SRN SC AND SE GA. IN ADDITION...BUILDING SEAS MAY SUPPORT HIGH SURF ADVISORY CONDITIONS ACROSS PORTIONS OF THE COAST...ESP FROM EDISTO BEACH S TO THE ALTAMAHA SOUND. WL ADDRESS BOTH HAZARDS IN THE HAZARDOUS WEATHER OUTLOOK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && 79/SBT
Hazardous weather outlook, May 4, 3:30 AM EDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 330 AM EDT FRI MAY 4 2007 AMZ330-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051- 051030- CHARLESTON HARBOR-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL- EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 330 AM EDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. .SMOKE...AREAS OF SMOKE FROM LARGE WILDFIRES IN SOUTHERN GEORGIA WILL REDUCE VISIBILITIES AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ350-352-354-374-051030- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 330 AM EDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. .SMOKE...AREAS OF SMOKE FROM LARGE WILDFIRES IN SOUTHERN GEORGIA WILL REDUCE VISIBILITIES AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 4, 1:10 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
110 PM EDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM WILDFIRE NOBLE 31.85N 81.93W
05/04/2007 LONG GA PARK/FOREST SRVC
DREGGERS WILDFIRE...OVER 1600 ACRES BURNED. FIRE 90 TO 95
PERCENT CONTAINED. REPORTED BY GEORGIA FORESTRY
COMMISSION.
0100 PM WILDFIRE 4 SW BLOOMINGDALE 32.09N 81.35W
05/04/2007 CHATHAM GA PARK/FOREST SRVC
LITTLE NECK WILDFIRE...OVER 150 ACRES BURNED. FIRE 90 TO
95 PERCENT CONTAINED. REPORTED BY GEORGIA FORESTRY
COMMISSION.
0100 PM WILDFIRE LORENZO 32.44N 81.38W
05/04/2007 EFFINGHAM GA PARK/FOREST SRVC
COURTYARD WILDFIRE...OVER 200 ACRES BURNED. FIRE 90
PERCEN CONTAINED. REPORTED BY GEORGIA FORESTRY
COMMISSION.
0100 PM WILDFIRE 6 S EGYPT 32.37N 81.47W
05/04/2007 EFFINGHAM GA PARK/FOREST SRVC
RIVERSIDE DRIVE WILDFIRE...OVER 200 ACRES BURNED. FIRE 90
PERCENT CONTAINED.
&&
STSpecial weather statement, May 4, 3:29 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 329 PM EDT FRI MAY 4 2007 GAZ101-042015- EFFINGHAM- 329 PM EDT FRI MAY 4 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY THROUGH 415 PM EDT... AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...GUSTY WINDS OF 35 TO 45 MPH...AND VERY HEAVY RAINFALL. THIS STORM WAS LOCATED NEAR SPRINGFIELD. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND GUYTON AND SPRINGFIELD WILL BE IMPACTED THROUGH 415 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:37 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 23 min |
| May 4, 5:24 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 36 min |
| May 4, 5:37 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins | 38 min |
| May 4, 6:15 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins | 15 min |
| May 4, 6:19 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 21 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.